American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 148 found      Go to page: 1 2 3 4 5

[91] Marlies Gerber. Conditional stability and real analytic pseudo-Anosov maps. Memoirs of the AMS 54 (1985) MR 783000.
Book volume table of contents

[92] Russell B. Walker. Essential versus $\#$-spectrum for smooth diffeomorphisms . Proc. Amer. Math. Soc. 93 (1985) 532-538. MR 774018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] R. de la Llave, J. M. Marco and R. Moriyón. Canonical perturbation theory of Anosov systems, and regularity results for the Livsic cohomology equation. Bull. Amer. Math. Soc. 12 (1985) 91-94. MR 766961.
Abstract, references, and article information
View Article: PDF

[94] T. Mrowka. A short proof of the Birkhoff-Smale theorem . Proc. Amer. Math. Soc. 93 (1985) 377-378. MR 770559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] John Franks and R. F. Williams. Entropy and knots . Trans. Amer. Math. Soc. 291 (1985) 241-253. MR 797057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Lowell Jones. Anosov diffeomorphisms and expanding immersions. I . Trans. Amer. Math. Soc. 289 (1985) 115-131. MR 779055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] F. Ledrappier and L.-S. Young. The metric entropy of diffeomorphisms. Bull. Amer. Math. Soc. 11 (1984) 343-346. MR 752794.
Abstract, references, and article information
View Article: PDF

[98] Robert L. Devaney. Julia sets and bifurcation diagrams for exponential maps. Bull. Amer. Math. Soc. 11 (1984) 167-171. MR 741732.
Abstract, references, and article information
View Article: PDF

[99] Roger D. Nussbaum and Heinz-Otto Peitgen. Special and spurious solutions of $\dot x(t)=-\alpha f(x(t-1))$. Memoirs of the AMS 51 (1984) MR 756177.
Book volume table of contents

[100] Yuri Kifer. Entropy via random perturbations . Trans. Amer. Math. Soc. 282 (1984) 589-601. MR 732108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] D. A. Lind. Entropies and factorizations of topological Markov shifts. Bull. Amer. Math. Soc. 9 (1983) 219-222. MR 707961.
Abstract, references, and article information
View Article: PDF

[102] Richard Swanson. The spectral characterization of normal hyperbolicity . Proc. Amer. Math. Soc. 89 (1983) 503-509. MR 715875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] Atsuro Sannami. On the product of stable diffeomorphisms . Proc. Amer. Math. Soc. 88 (1983) 545-549. MR 699431.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] John Franks. Symbolic dynamics in flows on three-manifolds . Trans. Amer. Math. Soc. 279 (1983) 231-236. MR 704612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Lowell Jones. Locally strange hyperbolic sets . Trans. Amer. Math. Soc. 275 (1983) 153-162. MR 678341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] David Fried. Nontoral pinched Anosov maps . Proc. Amer. Math. Soc. 82 (1981) 462-464. MR 612740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] Carmen Chicone and R. C. Swanson. A generalized Poincar\'e stability criterion . Proc. Amer. Math. Soc. 81 (1981) 495-500. MR 597670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] Lai Sang Young. On the prevalence of horseshoes . Trans. Amer. Math. Soc. 263 (1981) 75-88. MR 590412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] Dennis Pixton. More counterexamples to Coleman's conjecture . Proc. Amer. Math. Soc. 82 (1981) 145-148. MR 603618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] Mark Levi. Qualitative analysis of the periodically forced relaxation oscillations. Memoirs of the AMS 32 (1981) MR 617687.
Book volume table of contents

[111] Ernesto A. Lacomba and Lucette Losco. Triple collisions in the isosceles 3-body problem. Bull. Amer. Math. Soc. 3 (1980) Part 1:710-714. MR 571374.
Abstract, references, and article information
View Article: PDF

[112] I. P. Malta. Hyperbolic Birkhoff centers . Trans. Amer. Math. Soc. 262 (1980) 181-193. MR 583851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Steve Batterson. Constructing Smale diffeomorphisms on compact surfaces . Trans. Amer. Math. Soc. 257 (1980) 237-245. MR 549164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] F. T. Farrell and L. E. Jones. Markov cell structures for expanding maps in dimension two . Trans. Amer. Math. Soc. 255 (1979) 315-327. MR 542883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] R. C. Swanson and Carmen Chicone. Anosov does not imply infinitesimally ergodic . Proc. Amer. Math. Soc. 75 (1979) 169-170. MR 529235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] Ricardo Mañé. Orbits of paths under hyperbolic toral automorphisms . Proc. Amer. Math. Soc. 73 (1979) 121-125. MR 512072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] Russell B. Walker. Morse and generic contact between foliations . Trans. Amer. Math. Soc. 254 (1979) 265-281. MR 539918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[118] Ricardo Mañé. Expansive homeomorphisms and topological dimension . Trans. Amer. Math. Soc. 252 (1979) 313-319. MR 534124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[119] Robert L. Devaney. Subshifts of finite type in linked twist mappings . Proc. Amer. Math. Soc. 71 (1978) 334-338. MR 0494289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[120] Rufus Bowen. Markov partitions are not smooth . Proc. Amer. Math. Soc. 71 (1978) 130-132. MR 0474415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 148 found      Go to page: 1 2 3 4 5